MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CLIK X MRI; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CLIK X MRI; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-4319
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Discomfort (2330); No Code Available (3191)
Date of Event 10/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: sc-2408-56, serial number: (b)(4), batch/lot number: 5033777/5034797, model/catalog description: avista mri perc lead kit 56 cm.
 
Event or Problem Description
A report was received that the patient was experiencing tenderness over the midline incision.The patient underwent an anchor revision procedure wherein the physician buried it deeper.The patient was doing well postoperatively.

Brand Name
CLIK X MRI
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key8428656
Report Number3006630150-2019-01111
Device Sequence Number13775143
Product Code LGW
UDI-Device Identifier08714729905325
UDI-Public08714729905325
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/22/2020
Device Model NumberSC-4319
Device Catalogue NumberSC-4319
Device Lot Number21755195
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2019
Initial Report FDA Received Date03/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR